# SDR CALA9900198

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LAST FIVE AISLE PATH LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE FOUND A BROKEN WIRE AT AFT BATTERY PACK.  THE WIRE WAS REPAIRED AND OPERATION CHECKED GOOD.
